# SDR AWXA9500230

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Fs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND DELAMINATION IN WINDOW BELT AREA, STA 747 RT AND LT AND STA 847 RT.  LOCATED AND REPAIRED PER EO 53-30-14.  (Z)
